# SDR ASOA2015011512059

- Difficulty date: December 27, 2014
- Submitted: January 15, 2015
- Operation: Air carrier
- Aircraft: N200PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15200
- Aircraft time: 14,962 hours, 10,343 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BULKHEAD WEB AT BS 280 HAS LIGHT CORROSION.  REMOVED THE CORROSION IAW SRM 53-11-10-201-003, A01, 51-21-06-001-001-A01.  BLENDED AREAS ARE OUT OF ALLOWABLE LIMITS IAW SRM 53-11-10-201-003-A01.  COMPLIED WITH EC/TC REO 670-53-11-594 01 AND GREO 670-53-11-594, REV.
